Home > Journals > SCIREA Journal of Mathematics > Archive > Paper Information

Block random models in biological sciences

Volume 5, Issue 5, October 2020    |    PP. 61-71    |PDF (299 K)|    Pub. Date: December 27, 2020
127 Downloads     963 Views  

Ferenc Juhász, Department of Computer Science and Information Theory, Budapest University of Technology and Economics,Hungary

A block random model, studied earlier in economics is introduced for biological sciences. Two approaches which handle participants as species and participants as individuals give pictures on processes from different points of view. In ecology it can provide an opportunity for some intervention to avoid development of dangerous conditions. For epidemiological applications a sample problem is presented to illustrate that epidemics spread curve is usually U-shaped or even multiple U-shaped. This is not because of human indiscipline but it is rather a consequence of randomness appearing in the processes.

Random matrices, Eigenvalues, Lyapunov stability, Biology, Ecology, Epidemiology

Cite this paper
Ferenc Juhász, Block random models in biological sciences, SCIREA Journal of Mathematics. Vol. 5 , No. 5 , 2020 , pp. 61 - 71 .


[ 1 ] Juhász, F.: The May-Wigner theorem for block random matrices, MTA SZTAKI, GMP-5a, 1994.
[ 2 ] Juhász, F.: Crisis cycles in slightly unstable block random model, Journal of Statistical Computation and Simulation, vol. 86, pp. 3270-3286, 2016.
[ 3 ] Juhász, F.: Structural cycles in slightly unstable block random model, Journal of Statistics & Management Systems, 2020.
[ 4 ] May, R. M.: Will a large complex system be stable? Nature, vol. 238, pp. 413-414, 1972.